# SDR DALA2024092009259

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 117,807 hours, 17,383 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:608. CORRECTIVE ACTION: CLEANED SENSORS CKS OK (0563774)
